MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. DUAL SPIKE Y-CONN. SET, PKG'D; LAVAGE, JET

ZIMMER SURGICAL, INC. DUAL SPIKE Y-CONN. SET, PKG'D; LAVAGE, JET
Catalog Number 00515004200
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.E1 telephone number: (b)(6).G2 country: japan.
 
Event or Problem Description
It was reported that during incoming inspection the packaging had wrinkles in the sealing area.There was no patient involvement.Due diligence is complete and there is no additional information available.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Following sections were updated or corrected: b4, b5, d2, d9, g1, g3, g6, h1, h2, h3, h4, h5, h6, h10, and h11.Visual inspection confirmed there were significant raised creases along the seal.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported event was confirmed.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
DUAL SPIKE Y-CONN. SET, PKG'D
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key22507400
Report Number0001526350-2025-00923
Device Sequence Number21143857
Product Code FQH
UDI-Device Identifier00889024374928
UDI-Public(01)00889024374928(17)280402(10)81839722
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00515004200
Device Lot Number81839722
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
00515004200.DUAL SPIKE Y-CONN.LOT 81839722.; 00515004200.DUAL SPIKE Y-CONN.LOT 81839722.; 00515004200.DUAL SPIKE Y-CONN.LOT 81839722.; 00515004200.DUAL SPIKE Y-CONN.LOT 81839722.; 00515004200.DUAL SPIKE Y-CONN.LOT 81839722.; 00515004200.DUAL SPIKE Y-CONN.LOT 81839722.; 00515004200.DUAL SPIKE Y-CONN.LOT 81839722.; 00515004200.DUAL SPIKE Y-CONN.LOT 81839722.
Patient SexUnknown